New solution for the nonlinear diffusion-convection equation

Arieh Pistiner*, Michael Shapiro, Hillel Rubin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The Cauchy problem for a one-dimensional nonlinear porous-media diffusion-convection differential equation is considered. A self-similar solution is derived that, after the Riccati transformation, is described in terms of the Airy functions. The asymptotic behavior of the solution for a small amount of species introduced into the porous media is investigated.

Original languageEnglish
Pages (from-to)1616-1621
Number of pages6
JournalSIAM Journal on Applied Mathematics
Volume51
Issue number6
DOIs
StatePublished - 1991
Externally publishedYes

Fingerprint Dive into the research topics of 'New solution for the nonlinear diffusion-convection equation'. Together they form a unique fingerprint.

Cite this